Alert archive / Pennsylvania / River Flood Warnings in 2009
River Flood Warning 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Dec 26, 2009, 12:31 PM EST for Chester County, Pennsylvania. It took effect at Dec 26, 2009, 1:02 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2009, 12:31 PM EST (17:31 UTC)
- In effect from
- Dec 26, 2009, 1:02 PM EST
- Expired
- Dec 27, 2009, 12:05 AM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 8.03 ft at Dec 26, 2009, 6:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 261731
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1231 PM EST SAT DEC 26 2009
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-262331-
/O.NEW.KPHI.FL.W.0032.091226T1802Z-091227T0708Z/
/DWNP1.1.ER.091226T1802Z.091226T2100Z.091227T0108Z.NO/
1231 PM EST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 PM SATURDAY THE STAGE WAS 6.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 7.4 FEET LATE THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.70 SAT 12 PM 7.4 SAT 4 PM
&&2 follow-up statements
000
WGUS81 KPHI 262046
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
346 PM EST SAT DEC 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC029-270646-
/O.EXT.KPHI.FL.W.0032.000000T0000Z-091227T0840Z/
/DWNP1.1.ER.091226T1805Z.091226T2200Z.091227T0240Z.NO/
346 PM EST SAT DEC 26 2009
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:01 PM SATURDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET BY
THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 7.59 SAT 3 PM 8.3 SAT 5 PM
&&000
WGUS81 KPHI 270505
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EST SUN DEC 27 2009
...THE FLOOD WARNING IS CANCELLED FOR THE EAST BRANCH
BRANDYWINE CREEK BELOW DOWNINGTOWN...
&&
PAC029-270535-
/O.CAN.KPHI.FL.W.0032.000000T0000Z-091227T0840Z/
/DWNP1.1.ER.091226T1805Z.091226T2301Z.091227T0413Z.NO/
1205 AM EST SUN DEC 27 2009
* AT 11:45 PM SATURDAY, THE STAGE WAS 6.8 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.83 SAT 1145 PM CRESTED
&&
IOVINOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 26, 11:12 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 26, 11:12 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 AM EST SAT DEC 26 2009
.SYNOPSIS...
LOW PRESSURE, LOCATED OVER THE CHESAPEAKE BAY THIS MORNING, WILL
DRIFT TO THE NORTH AND IT SHOULD PASS OVER OUR REGION EARLY TONIGHT.
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON SUNDAY NIGHT,
WITH ANOTHER COLD FRONT FROM THE NORTHWEST EXPECTED ON MONDAY
NIGHT. HIGH PRESSURE IS ANTICIPATED TO BUILD IN FROM THE WEST FOR
TUESDAY INTO THURSDAY. LOW PRESSURE MAY DEVELOP ALONG THE
SOUTHEAST COAST LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SHIELD OF RAIN CONTINUES TO LIFT ACROSS THE AREA THIS MORNING.
THERE WAS A FAIRLY WIDE TEMPERATURES RANGE IN OUR REGION THIS
MORNING WITH READINGS IN THE LOW AND MID 30S IN THE NORTH AND THEY
WERE IN THE MIDDLE 50S IN SUSSEX COUNTY, DELAWARE. EVEN AS ALL
LOCATIONS SEE AN INCREASE IN TEMPERATURES TODAY, WE SHOULD
MAINTAIN A FAIRLY GOOD GRADIENT FROM NORTH TO SOUTH.
THE LOW LEVEL JET WAS PROVIDING A FAIRLY GOOD FEED OF MOISTURE UP
FROM THE BAHAMAS AND THE WATERS OFF THE SOUTHEAST COAST. THE AXIS
OF THE JET EXTENDED UP OVER SOUTHERN NEW JERSEY AND EASTERN
PENNSYLVANIA EARLY THIS MORNING. IT SHOULD DRIFT EASTWARD,
REACHING NORTHERN NEW JERSEY AND THE UPPER DELAWARE RIVER BASIN
AROUND MIDDAY, AND EASTERN NEW YORK AND WESTERN NEW ENGLAND THIS
EVENING.
THE MODERATE PRECIPITATION WILL BE ALONG AND TO THE EAST OF THE
LOW LEVEL JET AXIS. AS A RESULT, PRECIPITATION AMOUNTS TODAY
SHOULD BE LIGHTER ON THE DELMARVA THAN THEY WILL BE IN NEW JERSEY
AND IN EASTERN PENNSYLVANIA. THE CHANCE FOR RAIN SHOULD ALSO END
ON THE UPPER DELMARVA DURING THE COURSE OF THE AFTERNOON.
PLEASE REFER TO THE HYDROLOGY SECTION BELOW FOR DETAILS REGARDING
EXPECTED RAINFALL AMOUNTS AND ANY FLOOD POTENTIAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE LOW LEVEL JET AND THE ASSOCIATED PRECIPITATION SHOULD
CONTINUE TO LIFT TO OUR NORTHEAST TONIGHT, ALLOWING DRY AIR TO
BUILD UP FROM THE SOUTHWEST.
THE CENTER OF A BROAD AREA OF LOW PRESSURE IN THE UPPER
ATMOSPHERE IS EXPECTED TO MEANDER OVER THE WESTERN GREAT LAKES
TONIGHT AND SUNDAY BEFORE IT SCOOTS TO THE EAST AND BECOMES AN
OPEN WAVE. THE AXIS OF THE WAVE IS FORECAST TO PASS OVERHEAD ON
MONDAY. THERE MAY BE SOME SNOW AND RAIN SHOWERS FROM SUNDAY NIGHT
INTO MONDAY.
WHILE THE SHORT TERM PERIOD WILL BEGIN WITH SLIGHTLY ABOVE NORMAL
TEMPERATURES, THE TREND WILL BE DOWNWARD AND WE SHOULD BE SLIGHTLY
BELOW NORMAL BY MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A REINFORCING UPPER LEVEL SHORT WAVE IS ANTICIPATED TO DROP DOWN
FROM THE NORTHWEST ON MONDAY NIGHT, FOLLOWED BY A SHOT OF COLD
AIR.
HIGH PRESSURE AT THE SURFACE AND ALOFT IS FORECAST TO BUILD
ACROSS OUR REGION FROM WEST TO EAST IN THE TUESDAY THROUGH
THURSDAY TIME FRAME.
WE WILL CONTINUE TO KEEP AN EYE ON THE POTENTIAL FOR YET ANOTHER
COASTAL STORM LATE IN THE WEEK.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE AREA TODAY WITH LOW
CIGS AND VSBYS ALONG WITH AN EXTENDED PERIOD OF RAIN AND FOG.
WINDS ARE EXPECTED OUT OF AN EASTERLY DIRECTION THROUGHOUT THE
DAY, AND BE A BIT GUSTY. AS A FRONTAL BOUNDARY AND AN AREA OF LOW
PRESSURE MOVE THROUGH THE AREA LATER THIS EVENING, CONDITIONS WILL
IMPROVE ACROSS THE AREA OVERNIGHT SATURDAY. CIGS AND VSBYS SHOULD
BECOME VFR AS THE RAIN AND FOG END OVERNIGHT SATURDAY INTO SUNDAY
MORNING, AND WINDS WILL SWITCH TO A WESTERLY DIRECTION AND SHOULD
DIMINISH.
OUTLOOK...
A WEAK DISTURBANCE MAY MOVE THROUGH THE AREA SUNDAY NIGHT WHICH
COULD LEAD TO SOME SNOW SHOWERS. A FRONTAL BOUNDARY MAY CROSS THE
AREA MONDAY NIGHT, BUT SHOULD NOT PRODUCE MUCH ON THE WAY OF
PRECIPITATION EXCEPT A FEW SCATTERED SNOW SHOWERS. CONDITIONS OVER
THE NEXT SEVERAL DAYS SHOULD BE MOSTLY VFR EXCEPT WHEN ANY SHOWER
ACTIVITY DOES OCCUR WHICH COULD LOWER CIGS AND VSBYS. WINDS MAY BE
GUSTY THE NEXT SEVERAL DAYS, ESPECIALLY MONDAY INTO TUESDAY.
&&
.MARINE...
THE LOW PRESSURE OVER THE CHESAPEAKE BAY HAS MOVED CLOSER TO OUR
SOUTHERN COASTAL WATERS AND DELAWARE BAY. WIND SPEEDS AND GUSTS
HAVE BEGUN TO DECREASE...AND GALE CONDITIONS NO LONGER ARE
EXPECTED. THE GALE WAS CONVERTED TO A SCA FOR NOW. THE GALE WAS
RETAINED OVER THE NORTHERN COASTAL WATERS FOR NOW...WITH SOME
GUSTS IN THE 30 TO 35 KNOT RANGE STILL POSSIBLE UNTIL 4 PM.
&&
.HYDROLOGY...
THROUGH 4:00 AM, WE HAVE RECEIVED GENERALLY A QUARTER TO A HALF
INCH OF RAIN IN MUCH OF OUR FORECAST AREA. WE ARE NOT ANTICIPATING
MUCH MORE THAN ANOTHER HALF INCH. AS A RESULT, MOST LOCATIONS
SHOULD BE ABLE TO HANDLE THE COMBINED RAINFALL AND SNOW MELT.
EVEN THOUGH WE HAVE ALREADY ISSUED A FLOOD WARNING FOR THE CHRISTINA
RIVER IN NEW CASTLE COUNTY, DELAWARE, A FLOOD WATCH DOES NOT SEEM
NECESSARY AT THIS TIME. ANY RIVER OR STREAM FLOODING SHOULD BE
ISOLATED. HOWEVER, WE MAY SEE A FAIR AMOUNT OF LOCALIZED POOR
DRAINAGE AREA FLOODING TODAY AS STORM DRAINS REMAIN BLOCKED BY
LINGERING SNOW.
&&
.TIDES/COASTAL FLOODING...
WATER LEVEL DEPARTURES ACROSS THE CHESAPEAKE BAY ARE QUITE HIGH
THIS MORNING. A ROUND OF TIDAL FLOODING LOOKS LIKELY DURING THE
NEXT HIGH TIDE CYCLE AS THE EAST WIND SHOULD BE MAINTAINED THROUGH
TODAY. THERE IS THE POSSIBILITY OF NEEDING TO UPGRADE TO A COASTAL
FLOOD WARNING. WE WILL CONTINUE TO MONITOR THE WATER LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ430-431-
453>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...ROBERTSON
MARINE...OHARA
HYDROLOGY...
TIDES/COASTAL FLOODING...OHARAHazardous weather outlook, Dec 26, 11:07 AM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1107 AM EST SAT DEC 26 2009 NJZ001-PAZ054-055-271615- SUSSEX-CARBON-MONROE- 1107 AM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FREEZING RAIN IS STILL POSSIBLE AT THE VERY HIGHEST ELEVATIONS UNTIL ABOUT NOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ007>010-012>027-PAZ060>062-067>071-271615- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1107 AM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF RAINFALL AND SNOW MELT MAY RESULT IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-271615- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1107 AM EST SAT DEC 26 2009 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERSISTENT ONSHORE FLOW MAY CAUSE MINOR TIDAL FLOODING ALONG THE SHORES OF THE CHESAPEAKE BAY LATE THIS MORNING AND THIS AFTERNOON. IN ADDITION, THE COMBINATION OF RAINFALL AND SNOW MELT MAY RESULT IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE IN NON-TIDAL AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-271615- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1107 AM EST SAT DEC 26 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-271615- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1107 AM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:42 AM EST | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 15 hr |
| Dec 26, 10:28 AM EST | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 20 hr |
| Dec 26, 12:34 PM EST | River Flood Warning | PHI | Delaware | 9 hr |
| Dec 26, 2:42 PM EST | River Flood Warning | PHI | Bucks | 20 hr |
| Dec 26, 2:45 PM EST | River Flood Warning | PHI | Chester, Delaware | 17 hr |
Nearby
River Flood Warnings in Pennsylvania, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.